# SDR ASAA2017020419658

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 3,142 hours, 1,041 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O FD AMBER LIGHT ON.  ACFT GROUNDED.  DFCS BITE HAD NO CHANNEL B. CYCLED PWR ON FCC B COMPUTER, NO HISTORY. ACCOMPLISHED THE FOLLOWING TESTS: BITE 35 IAW AMM 22-11-33/401 FOR DFCS LRU INTERFACE TEST FOR FCC, BITE 49 IAW AMM 22-11-00/201 LAND VERIFY AND HGS SENSOR TEST FOR FCC/AT SMM 34-36-00 - ALL TESTS PASSED.
